Sur la déformation des surfaces

Serge Bernstein

Mathematische Annalen (1905)

  • Volume: 60, page 434-436
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bernstein, Serge. "Sur la déformation des surfaces." Mathematische Annalen 60 (1905): 434-436. <>.

author = {Bernstein, Serge},
journal = {Mathematische Annalen},
pages = {434-436},
title = {Sur la déformation des surfaces},
url = {},
volume = {60},
year = {1905},

AU - Bernstein, Serge
TI - Sur la déformation des surfaces
JO - Mathematische Annalen
PY - 1905
VL - 60
SP - 434
EP - 436
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.